# SDR UPS04M42936

- Difficulty date: June 21, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 25,671 hours, 5,857 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, RT HORIZONTAL STAB BARREL NUT HOLE NR 05 FOUND CORRODED.  CORROSION AT B/N HOLE NR 05 RT, REMOVED AND REAMED TO 0.988 INCH AND BLEND TO 0.0 10 INCH DEEP, FOUND OUT OF LIMIT,  IAW EO MD11-5510-19409-G.  REPAIR AND FAB SLEEVE BUSHING IAW EO MD11-5510-19409-G.PR1422B2 SEALANT APPLIED IAW EN:12 30-04.REPAIR AND INSTALLED SLEEVE BUSHING IAW EO MD11-5510-19409-G AND EN: 1230-04 AT B/N HOLE NR 05 RT FOUND WITHIN LIMIT.
